# SDR CALA2013121993797

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 50,192 hours, 6,047 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HAS HYD LEAK NEAR HOSE & RACE WAY FITTING AT 1 O'CLOCK POS & EXCESSIVE COKING FROM TOP TO BOTTOM OF ENG & REVERSER.  REPLACED HYD RETURN LINE COUPLER & ORING & RETORQUED PRESS LINE UPPER FITTING ON ENG 2 IAW AMM 29-11-06 AND IPC 29-11-51.  CLEANED COKING ON RT SIDE OF ENG 2IAW AMM 70-11-12, LEAK CHECKED GOOD.
